# SDR SIMA2102

- Difficulty date: July 28, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501122804
- Part serial: 9263
- Condition: Inoperative
- Location: Avionics Rack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - EMERGENCY POWER SUPPLY FAILED OPERATIONAL CHECK, REMOVED AND REPLACED EMERGENCY POWER SUPPLY IAW SAAB AMM 24-35-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
